# SDR SWAA2021092109299

- Difficulty date: August 22, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL 242TF ASSY CRACKED R/H FWD EDGE. ; / [01] DRILLED HOLE .125 DIAMETER AND CLEANED REPAIR AREA TO INJECT BMS 8 -121; TYPE IV. REF B737-700 SRM 53-00-50-2R-8 PARAGRAPH 3 C;D.; [02] VERIFIED STEP 1; [03] APPLIED REPAIR AT AFT WET AREA FLOOR PANEL 242TF REF B737-700 SRM 53-00-50-2R-8 PARAGRAPH 3.; [04] VERIFIED STEP 3
